MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145058P
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during insertion on the patient, when attempting to place the guide wire threads, the guide wire would not advance inside the portion of the catheter and it was stuck.It was necessary to remove the guide wire together (at the same time) with the catheter and when it was removed, it was bent.The guide wire was not frayed, unraveled, or coiled.It was not noticed in the packaging or during visual inspection.The guidewire provided with the kit was being used.No tools used when trying to remove the guidewire.No excessive force required to remove the guidewire.There was a minimal (less than 5mls) blood loss and blood transfusion was not required.No other products being utilized with the device.Nothing unusual observed on the device prior to use.No flushing done prior to use.There was no tego utilized and no luer adapter issue.The insertion site was treated iodine with prior to product placement.The catheter was not repaired and there was no leak.A new kit of the same lot was required and used.The patient had reinsertion with another catheter as intervention.The procedure was completed.There was no reported patient outcome.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
MDR Report Key10969038
Report Number3009211636-2020-00302
Device Sequence Number2127861
Product Code MSD
UDI-Device Identifier10884521158283
UDI-Public10884521158283
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number8888145058P
Device Catalogue Number8888145058P
Device Lot Number1929500074
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2020
Initial Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1